# SDR FDKA200708362

- Difficulty date: August 2, 2007
- Submitted: November 23, 2007
- Operation: Air carrier
- Aircraft: N843MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145478
- Aircraft time: 14,234 hours, 13,341 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sign
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6051 MCO (1337 PHX LCL) - ROW 12 OVER HEAD AFT EMERGENCY SIGN FALLING APART.  MX RESECURED SIGN OPS CK GOOD.
